# SDR USAA2010102592361

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,559 hours, 30,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1432
- Condition: Inoperative
- Location: Cabin
- Part time: 42,100 hours, 17,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY POWER SUPPLY UNIT (EPSU) 12WL WILL NOT TEST.   MAINTENANCE REMOVED AND REPLACED EPSU 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
